Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
November 20, 2014, 09:29:43 PM

Login with username, password and session length


Members
  • Total Members: 24010
  • Latest: menghi
Stats
  • Total Posts: 646696
  • Total Topics: 49269
  • Online Today: 276
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Atripla question  (Read 1400 times)

0 Members and 1 Guest are viewing this topic.

Offline Onceaday

  • Member
  • Posts: 5
Atripla question
« on: February 17, 2011, 04:29:21 PM »
I've been on Atripla for about 30 months, besides feeling loopy I've tolerated it well, the last year I've noticed when I do something straining, even climbing a few flight of stairs, or sometimes (this is going to sound weird) getting out of the shower, I feel a colichy sort of throbbing pain in my kidney area that comes around my waist to my intestines and gives me slight nausea and sometimes makes me have a bowel movement.  My doctor says nothing is wrong with me, upon explaining the symptoms but sometimes I feel as though it's just not normal, because she says she checks kidney function every 3 months.  Could it be gall stones??? I have no clue and feel as if I'm going crazy, but I guess since my doctor says I'm fine I must be.  Anyone else experiencing the same thing?

Offline Tjlance1

  • Member
  • Posts: 4
Re: Atripla question
« Reply #1 on: February 18, 2011, 09:00:44 PM »
If you read about the side effects, kidney fucntion can be altered, as well as liver function and digestive function. If your doctor is checking all of your levels and they are normal, you may have some other condition. Even something as Irritable Bowel Syndrome can contribute to your symptoms. Maybe a second opinion is in order?

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.